Interval boxes of solutions of nonlinear systems

Liqun Qi

Research output: Journal article publicationJournal articleAcademic researchpeer-review

5 Citations (Scopus)

Abstract

A variation of the Krawczyk operator for including the solutions of a nonlinear system is introduced here. It improves the Krawczyk operator K (X) whenever Ki(X)⊂int (Xi) for some i. A comparison with other variations is also given.
Original languageEnglish
Pages (from-to)137-144
Number of pages8
JournalComputing
Volume27
Issue number2
DOIs
Publication statusPublished - 1 Jun 1981
Externally publishedYes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computational Theory and Mathematics

Cite this